MathSciNet Relay Station
MathSciNet bibliographic data
MR1322923 03E15 (03E35 03E55)
Friedman, Sy D.; Woodin, W. Hugh $\utilde{\bfdelta}{}^1_2$ without sharps. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2211–2213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement